Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 331, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 31, 2008, 3:45 AM CDT for Dickey County, North Dakota. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2008, 3:45 AM CDT (08:45 UTC)
- Expired
- Jul 31, 2008, 4:11 AM CDT
- In force
- 26 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Dickey County, ND
The radar
The Aberdeen radar (KABR), 74 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 4:04 AM CDT | TSTM WND DMG | Ellendale, ND | LARGE TREES BROKEN AND LARGE BRANCHES BROKEN ESTIMATED 60 MPH WIND GUSTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 10:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 310845
SVRBIS
NDC021-310930-
/O.NEW.KBIS.SV.W.0331.080731T0845Z-080731T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT THU JUL 31 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 430 AM CDT
* AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OAKES TO 6 MILES SOUTHWEST OF
ELLENDALE...OR ALONG A LINE EXTENDING FROM 54 MILES SOUTH OF VALLEY
CITY TO 66 MILES SOUTH OF JAMESTOWN...AND MOVING EAST AT 49 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GUELPH BY 350 AM CDT...
LUDDEN BY 355 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTH DAKOTA.
LAT...LON 4626 9802 4595 9803 4595 9883 4607 9896
4624 9870
TIME...MOT...LOC 0845Z 284DEG 42KT 4614 9798 4595 9857
$$
RSL1 follow-up statement
000
WWUS53 KBIS 310911
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 AM CDT THU JUL 31 2008
NDC021-310921-
/O.CAN.KBIS.SV.W.0331.000000T0000Z-080731T0930Z/
DICKEY ND-
411 AM CDT THU JUL 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR DICKEY COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES
A SIGNIFICANT THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4626 9802 4595 9803 4595 9883 4607 9896
4624 9870
TIME...MOT...LOC 0911Z 284DEG 42KT 4604 9756 4586 9816
$$
LEBLANGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:40 PM CDT, 13 hours 5 minutes earlier.
Area forecast discussion, Jul 30, 2:40 PM CDT, 13 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 240 PM CDT WED JUL 30 2008 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAIN FOCUS FOR TODAYS FORECAST IS SEVERE WEATHER POTENTIAL FOR THIS AFTERNOON/TONIGHT. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH ANOTHER LOW/TROUGH FROM SOUTHEASTERN MONTANA THROUGH SOUTH CENTRAL MANITOBA. SURFACE DEWPOINTS IN THE 60S IN CENTRAL/EASTERN SOUTH DAKOTA AND HAVE MOVED INTO FAR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. H850 AND H925 ANALYSIS INDICATES DEVELOPING LOW LEVEL JET WHICH IS BRINGING HIGHER DEWPOINTS INTO LOW LEVELS IN SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA. EXPECTING MOST FAVORABLE AREA OF THUNDERSTORM DEVELOPMENT OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON IN THE VICINITY OF SURFACE TROUGH THAT IS MOVING INTO FAR WESTERN NORTH DAKOTA. AS TEMPERATURES CLIMB INTO THE 90S...EXPECT CUMULUS DEVELOPMENT. OTHERWISE THERE IS A MID LEVEL CAP THAT IS EXPECTED TO WEAKEN AS THE AFTERNOON PROGRESSES. THERE IS ALSO A CHANCE OF ELEVATED THUNDERSTORMS IN ASSOCIATION WITH THE LOW LEVEL JET OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND INTO TONIGHT. ALSO A STRONG UPPER LEVEL SHORTWAVE EXPECTED TO MOVE INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND MOVE ACROSS THE STATE TONIGHT. EXPECT THUNDERSTORMS TO DEVELOP OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND CONTINUE EASTWARD INTO CENTRAL NORTH DAKOTA DURING THE EVENING AND MOVE INTO EASTERN NORTH DAKOTA AFTER MIDNIGHT. HAVE MENTIONED POSSIBLY SEVERE WITH HAIL AND STRAIGHT-LINE WINDS THE BIGGEST THREAT. HEAVY RAIN POSSIBLE IN SOME LOCALES. FOR THURSDAY...LINGERING PRECIP IN EASTERN COUNTIES POSSIBLE IN THE MORNING...OTHERWISE DRY HIGH PRESSURE MOVING IN FROM THE WEST AND EXPECT A CLEAR SKY THURSDAY NIGHT. ON FRIDAY SURFACE HIGH MOVES EAST INTO MINNESOTA AND A SURFACE LOW DEVELOPS ON THE FRONT RANGE OF THE ROCKIES AHEAD OF ANOTHER LOW/TROUGH MOVING IN FROM WESTERN CANADA. NORTH DAKOTA IS UNDER AN UPPER LEVEL RIDGE AHEAD OF THIS SYSTEM...BUT HAVE SLIGHT CHANCE OF THUNDER IN THE WEST NEAR THE SURFACE TROUGH. THE RIDGE BREAKS DOWN A BIT FRIDAY NIGHT AND HAVE SLIGHT CHANCES FRIDAY NIGHT FOR WHOLE FORECAST AREA. BETTER CHANCES OF THUNDERSTORMS ON SATURDAY AS WESTERN SHORTWAVE APPROACHES THE DAKOTAS AND THERE IS SOUTHWEST FLOW ALOFT WITH VORT ENERGY MOVING ACROSS THE REGION AND LOW LEVEL MOISTURE ADVECTION AHEAD OF THE DEVELOPING SURFACE TROUGH. .LONG TERM...SUNDAY THROUGH WEDNESDAY... AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD CONTINUES TO BE DEPICTED BY BOTH THE GFS AND ECMWF AS A LONG WAVE TROUGH/CLOSED UPPER LOW SLIDES ACROSS CENTRAL CANADA AND INTO THE HUDSON BAY REGION...EFFECTIVELY SHUNNING THE DEVELOPMENT OF ANY RIDGE ACROSS THE NORTH CENTRAL PLAINS TILL LATER IN THE WEEK. THUS WILL CONTINUE OFF AND ON CHANCES FOR THUNDER SUNDAY THROUGH WEDNESDAY AS HARD TO TIME AND PLACE EMBEDDED S/WV TROUGHS SLIDE ACROSS OUR LOCAL REGION. TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH WEDNESDAY. && .AVIATION... A SURFACE TROUGH OF LOW PRESSURE OVER EASTERN MONTANA THIS AFTERNOON WILL PUSH SLOWLY TO THE EAST INTO WESTERN ND BY EARLY THIS EVENING. THIS FEATURE IN COMBINATION WITH A SIGNIFICANT UPPER LEVEL TROUGH ADVECTING ACROSS SOUTH CENTRAL CANADA WILL TRIGGER THUNDERSTORM DEVELOPMENT ALONG THE SURFACE COLD FRONT AS IT PROGRESSES EAST. AT THIS TIME ANTICIPATE CONVECTIVE DEVELOPMENT WEST LATER THIS AFTERNOON/EARLY THIS EVENING SPREADING EAST THROUGHOUT THE REMAINDER OF THE EVENING AND OVERNIGHT. GENERALLY WILL SEE VFR FLIGHT CONDITIONS...WITH SHORT DURATION MVFR-IFR CIGS AND VIS IN THE HEAVIER TSRA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JV/NH
Hazardous weather outlook, Jul 30, 4:26 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 426 AM CDT WED JUL 30 2008 NDZ017-031-032-040-043-310930- MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND EARLY TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. HIGH AFTERNOON CAPES AND A WEAK CAP INDICATES POTENTIAL FOR SEVERE THUNDERSTORMS. IN ADDITION...THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH AND VERY HIGH CATEGORY THIS AFTERNOON. WINDS SHOULD BE BELOW RED FLAG WARNING CRITERIA...BUT CAUTION SHOULD BE USED TO PREVENT GRASSLAND FIRES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH TO VERY HIGH CATEGORIES ON THURSDAY. GUSTY WINDS COULD DEVELOP AS HIGH PRESSURE MOVES INTO THE AREA. THE GUSTY WINDS COULD APPROACH RED FLAG WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ001>003-009>011-018>021-033>036-041-042-044>048-050-051-310930- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER- MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-022-023-025-037-310930- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-STUTSMAN- 426 AM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 31, 12:22 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST 8 W MANDAN 46.83N 101.06W
07/31/2008 E75 MPH MORTON ND AMATEUR RADIO
ALSO VERY HEAVY RAIN.
&&
CH/NHLocal storm report, Jul 31, 12:29 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1229 AM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST 8 NNW MANDAN 46.93N 100.95W
07/31/2008 E75.00 MPH MORTON ND AMATEUR RADIO
ALSO VERY HEAVY RAIN.
&&
CH/NHLocal storm report, Jul 31, 12:43 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1243 AM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HAIL 5 S MANDAN 46.75N 100.89W
07/31/2008 E2.50 INCH MORTON ND BROADCAST MEDIA
TENNIS BALL SIZED HAIL LASTED 4 MINUTES.
&&
PAYDLocal storm report, Jul 31, 12:49 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM TSTM WND GST 3 NW MANDAN 46.86N 100.93W
07/31/2008 M70 MPH MORTON ND NWS EMPLOYEE
&&
CH/NHLocal storm report, Jul 31, 12:57 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1257 AM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2008 M59 MPH BURLEIGH ND AWOS
&&
CH/NHLocal storm report, Jul 31, 12:58 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1258 AM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2008 M59.00 MPH BURLEIGH ND ASOS
&&
CH/NHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:19 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 33 min |
| Jul 30, 7:40 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 50 min |
| Jul 30, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Jul 30, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 61 min |
| Jul 30, 8:27 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 63 min |
| Jul 30, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 38 min |
| Jul 30, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Renville, Ward | 66 min |
| Jul 30, 8:56 PM CDT | Areal Flood Advisory | BIS | McLean, Mountrail, Ward | 3 hr |
| Jul 30, 9:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 23 min |
| Jul 30, 9:31 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 59 min |
| Jul 30, 9:38 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 19 min |
| Jul 30, 9:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mountrail, Ward | 60 min |
| Jul 30, 10:11 PM CDT | Tornado Warning | BIS | McLean | 34 min |
| Jul 30, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 54 min |
| Jul 30, 10:44 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 40 min |
| Jul 30, 10:56 PM CDT | Flash Flood Warning | BIS | McLean | 6 hr |
| Jul 30, 11:01 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 59 min |
| Jul 30, 11:17 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 28 min |
| Jul 30, 11:19 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer, Oliver | 111 min |
| Jul 30, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 67 min |
| Jul 30, 11:42 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 33 min |
| Jul 30, 11:45 PM CDT | Areal Flood Advisory | BIS | Burleigh, McLean, Morton, Oliver | 6 hr |
| Jul 31, 12:00 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 60 min |
| Jul 31, 12:18 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 57 min |
| Jul 31, 12:28 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 32 min |
| Jul 31, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, McIntosh and 2 more | 59 min |
| Jul 31, 1:48 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Logan, McIntosh, Morton, Sioux | 57 min |
| Jul 31, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 31, 3:53 PM CDT | Fire Weather Watch | BIS | Billings, Bowman, Golden Valley, McKenzie, Slope | 13 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.